Location of Repository

Reversible myopathy induced by clofibrate

By D. Geltner, M. Shapiro and M. Chaco


A 49-year-old man was given clofibrate in the treatment of hypercholesterolaemia. A myopathy developed accompanied by laboratory enzyme changes and a pathological electromyographic pattern. After ceasing the medication the clinical picture of myopathy disappeared and the enzyme and EMG changes reverted to normal. The EMG changes were once again produced by a short challenge with clofibrate

Topics: Case Reports
OAI identifier: oai:pubmedcentral.nih.gov:2495911
Provided by: PubMed Central
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://www.pubmedcentral.nih.g... (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.